# SDR ASAA0944233

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630512
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON BULKHEAD RT WEB.  RECEIVED NEW RT WEB DRILLED AND INSTALLED ON TASK CARD.
